# SDR QXEA0001070

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EXTERIOR RT FUSELAGE SKIN GOUGED THROUGH PAINT BETWEEN FRAME 16060 AND 16660 AT STRINGER 48.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 3C.
